# SDR AALA20070388

- Difficulty date: February 23, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX INFLIGHT - DURING APPROACH WITH TAIL DE-ICE SELECTED CREW REPORTED STRONG BURNING SMELL WITH SOME OBSTRUCTED VISIBILITY DUE TO SMOKY AIR.  LANDED PDX WITHOUT INCIDENT.  INSPECTED ENGINES, APU, AIR CONDITIONING PACKS AND SURROUNDING AREAS FOR LEAKS AND DISCREPANCIES.  NO DISCREPANCIES NOTED.  ACCOMPLISHED PACK BURN ON BOTH PACKS AND DUCTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
